# SDR N6WA20110723

- Difficulty date: July 17, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N168GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10272
- Aircraft time: 7,128 hours, 4,859 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Safety Valve
- Part number: GG670980051
- Part serial: 01146
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

LEFT ENGINE BLEED DUCT WARNING MESSAGE OCCURRED AT 27,500 FT.  CABIN ALTITUDE CAUTION MESSAGE AND MASKS DEPLOYED OCCURRED AT 29,500 FT.  CABIN ALTITUDE CLIMBED AT 3,000 FT PER MIN, LOSS OF PRESSURIZATION, SMOKE IN CABIN AT 10,000 FT.  OPS CHECKED NR 1 BLEED NO DEFECTS NOTED.  R & R THE NR 2 SAFETY VALVE.  PRESSURIZED ACFT NO DEFECTS NOTED IAW AMM 21-32-03.   REF W/O 7036-1 THRU 7036-36 FOR OXEGEN GENERATOR REMOVAL AND REPLACEMENT.
